# SDR SWIA200616169

- Difficulty date: January 21, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 17,040 hours, 14,822 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AILERON ROLL CONTROL VERY STIFF IN BOTH CAPTAIN'S AND FIRST OFFICER'S YOKE.  CLEANED AND LUBED RT TRIM CENTERING AND FEEL MECHANISM, OPERATIONAL CHECKS GOOD REF CL600 MM 27-12-10.
